# SDR AALA20140122005

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 59524211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY MOUNT CORRODED AT STATION 160 & RBL 44.  INSTALLED NEW GALLEY MOUNT FITTING.
